| Model Number |
996101 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the balloon in the percutaneous dilation catheter had a hole in it.It was stated that the doctor had to restart with a different balloon from a competitor.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.A potential root cause for this event could be, "poor balloon design (inadequate wall thickness/strength) " or "inadequate material selection".The device was used for treatment purposes, however, it is unknown if the device had met relevant specifications or contributed to the reported event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following:
"the x-force® nephrostomy balloon dilation catheter is a sterile, single use device.Carefully inspect the catheter and the sterile packaging for signs of damage that may have occurred during shipment.Do not use the product if damage is evident."
"store in a cool, dry and dark place.Do not store near radiation or ultraviolet light sources as these may damage product materials."
correction: h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description